# SDR 112204N336CS1

- Difficulty date: November 22, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N336CS
- Make and model: Cessna 550
- Aircraft serial: 5501095
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE NOSE GEAR INDICATION, GEAR MANUALLY DROPPED.  CAUSE TO BE DETERMINED AT SERVICE CENTER.
